# SDR AALA981730

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CRACKED PAST STOP DRILL, DOUBLER REPAIR AREA 5TH BAY ABOVE ACCESS OPENING, BELOW STRINGER 6 RT.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 55-30-3.  (M)
